Plane sets allowing bilipschitz extensions

Research output: Contribution to journalArticleScientificpeer-review

Standard

Plane sets allowing bilipschitz extensions. / Alestalo, Pekka; Trotsenko, Dmitry A.

In: Mathematica Scandinavica, Vol. 105, 2009, p. 134-146.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Alestalo, Pekka ; Trotsenko, Dmitry A. / Plane sets allowing bilipschitz extensions. In: Mathematica Scandinavica. 2009 ; Vol. 105. pp. 134-146.

Bibtex - Download

@article{4b2fb584eec34996b3edc0a1ecefadfb,
title = "Plane sets allowing bilipschitz extensions",
author = "Pekka Alestalo and Trotsenko, {Dmitry A.}",
year = "2009",
language = "English",
volume = "105",
pages = "134--146",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Mathematica Scandinavica",

}

RIS - Download

TY - JOUR

T1 - Plane sets allowing bilipschitz extensions

AU - Alestalo, Pekka

AU - Trotsenko, Dmitry A.

PY - 2009

Y1 - 2009

M3 - Article

VL - 105

SP - 134

EP - 146

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

ER -

ID: 3631149